# SDR CALA2021111802129

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737900
- Aircraft serial: 30121
- Aircraft time: 57,205 hours, 23,368 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5510-01843 REV H OP 002) RH HOR. STAB INSPAR RIB AT STAB STA 92.70 STIFFENER #1 I/B SIDE OF RIB AT HORIZONTAL FLANGE CRACKED (REF AAR NR 9636620) REMOVED, REPAIRED AND REINSTALLED R/H HORIZ STAB RIB STA 92.70 AS PER B737-900 RES-WI 2017752-9 AND SRM 55-10-09-2R-5 REPAIR 5. ADD EMP:V926206
